# SDR USAA991162

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1016
- Part time: 46,674 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-3 CHECK EDDY CURRENT INSPECTION, FOUND 6 SMALL CRACKS EXTENDING FROM RIVETS IN AFT FASTENERS ROW PRESSURE BULKHEAD WEB STATION 1016 STRINGER 6L.  ACCOMPLISHED REPAIR PER EA 65955.  (M)
